Automorphism groups of Ree type Deligne-Lusztig curves and function fields.
Journal für die reine und angewandte Mathematik, Tome 440 (1993), pp. 99-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
number of rational points, Deligne-Lusztig curves, function fields, large groups of automorphisms, Goppa codes
@article{JRAM_1993__440_153534,
author = {Johan P. Hansen and Jens Peter Pedersen},
title = {Automorphism groups of {Ree} type {Deligne-Lusztig} curves and function fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {99--110},
year = {1993},
volume = {440},
zbl = {0769.14009},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__440_153534/}
}
TY - JOUR AU - Johan P. Hansen AU - Jens Peter Pedersen TI - Automorphism groups of Ree type Deligne-Lusztig curves and function fields. JO - Journal für die reine und angewandte Mathematik PY - 1993 SP - 99 EP - 110 VL - 440 UR - http://geodesic.mathdoc.fr/item/JRAM_1993__440_153534/ ID - JRAM_1993__440_153534 ER -
Johan P. Hansen; Jens Peter Pedersen. Automorphism groups of Ree type Deligne-Lusztig curves and function fields.. Journal für die reine und angewandte Mathematik, Tome 440 (1993), pp. 99-110. http://geodesic.mathdoc.fr/item/JRAM_1993__440_153534/